# SDR DHL2001363021

- Difficulty date: September 8, 2001
- Submitted: September 9, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

On A-5 check---Discrepancy #2 engine inboard reverser cowling cooling duct rear flange worn out matting surface cracked.1) Welded #2 engine inboard reverser cowling cooling duct per G.E. CF6-50 Engine Shop Mannual 70-41-00.Note: Flange was welded on aircraft.
